im an 18 year old female who is about to graduate, i have been sufferin from severe anxiety and ocd since my parents go divorced years ago. my doctor finally prescribed me to lexapro, and i was just curious to know the main side effects people experienced and any reviews people have on this medicine. thanks!
Click on the links to read about the side effects and comments:
I hope this medication works well for you.-
All the best and take care.-
Hello eliweiss, hope that you are doing well. I have been on lexapro, and my dosage was 30mg per day. My time on it was through most of 2005, and part of 2006. It was given to me for my depression, and to help with my anxiety, agitation along with ocd. I suffer from it also, ocd but I like to believe that it is under, say a good part of it, control. As well as can be expected. I suppose it worked, to some degree, how well, hard to say, for over the years, my medications have always, seldom been just of one type. Usually combinations, and I imagine that makes it harder to pinpoint, just what is causing what, so to speak. For instance, I am on remeron, along with cymbalta. Remeron gives me the munchies, and aids in my sleep. Cymbalta, in my case, keeps me awake, but cuts down on my anxiety level. So, one is working against the other, up to a point, yet they both help me.
When I was on the lexapro, I was also on seroquel. The combination of these two are similiar to the remeron/cymbalta combo. Meaning that they work very much alike. And remember, a point that often is forgotten, and this is very true eliweiss, and this is meant as a reminder, often for myself, because I can forget, that age and health of a person, can make a big difference. Not always of course, but it can play a role. Having said all this, I never did answer... I tend to go on you know (smile) your question and what I can remember, fair to say, on the 30mg, it was for me, a comfortable medication to be on. It was dropped, in fact because it after almost say two years, I became intolerant towards the med. Anyhow, I hope that whatever you or your dr. decide, wishing you well, and try and allow yourself to enjoy your days, even though they may be difficult at times, for all of us really, we all have our moments. Ha!
rhinitis, fatigue, increased or decreased appetite, blurred vision, sinusitis, I am older than you but if you experience something that feels not right with you, such as you feel worse (it does take time for this to develop a blood level) I took Lexapro several years ago and I didn't have problems, thats why I indicated I was older than you. If you should develop a rash, problems breathing which all medications have side effects, I am just going through some I am seeing- others indigestion, muscle cramps, increased sweating, ligh headedness, just beware of anything not feeling right to you, another thing I had happen going through anxiety is not easy I even was very concerned about the medication. Please take good care and please let us know how you do! Caringsonbj (Billy)
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2011 • 6 answers
Posted 27 Apr 2011 • 3 answers
Posted 30 Sep 2011 • 5 answers
Posted 17 Jul 2014 • 2 answers
Posted 21 Nov 2016 • 1 answer